# SDR MASA20201119090

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 39,183 hours, 31,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION ON FUSELAGE FRAME FS 310 STGR 25L-24R.  R & R FRAME SECTOR FS 310 PN SH670-31354-3S BETWEEN STGR 17R-22L, IAW SRM 51-42-06 & 51-40-11.
